My boyfriend and i had sex and the condom broke so the next night i got plan b and took it. a couple days later i had some bleeding. was it my period? but on the second day of that bleeding i was given the Depo shot for birth control and i have had some spotting but no period. it has been longer than a month since all of this happened.. the day they gave me the shot i tested out to be negative for pregnancy but after getting the shot, approximately 7-9 days, my boyfriend and i had sex again and he came in me a bit..
You should not have had the shot until you knew if you were pregnant. It would take weeks to find out if that was the case, as the Plan B may not have worked for you, but the pregnancy test was too soon to show an accurate result.
The sex 7 days after the Depo should not be of concern. You would have been covered by the Depo Provera, by that time.
Getting pregnant when you've had the Depo Shot, is a very bad idea. There are mixed medical opinions, but it is thought to cause harm to the pregnancy & possibly the baby, if it survives.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 22 Mar 2017 • 2 answers
Posted 18 Sep 2017 • 1 answer
Posted 8 Dec 2017 • 1 answer